Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 609754, 10 pages
http://dx.doi.org/10.5402/2012/609754
Research Article

Ulam-Hyers-Rassias Stability of a Hyperbolic Partial Differential Equation

1Department of Mathematics, Technical University of Cluj-Napoca, Street C. Daicoviciu 15, 400020, Cluj-Napoca, Romania
2Department of Mathematics, Colfe's School, Horn Park Lane, London SE12 8AW, UK

Received 21 October 2011; Accepted 30 November 2011

Academic Editors: K. H. Kwon and J. V. Stokman

Copyright © 2012 Nicolaie Lungu and Cecilia Crăciun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Cădariu and V. Radu, “The fixed points method for the stability of some functional equations,” Carpathian Journal of Mathematics, vol. 23, no. 1-2, pp. 63–72, 2007. View at Google Scholar · View at Zentralblatt MATH
  2. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Basel, Switzerland, 1998.
  3. D. Popa, Functional Equations. Set-Valued Solutions Stability, Technical University Press, Cluj-Napoca, Romania, 2006.
  4. D. Popa, “On the stability of the general linear equation,” Results in Mathematics, vol. 53, no. 3-4, pp. 383–389, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. A. Rus, “Ulam stability of ordinary differential equations,” Studia. Universitatis Babeş-Bolyai. Mathematica, vol. 54, no. 4, pp. 125–133, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. I. A. Rus and N. Lungu, “Ulam stability of a nonlinear hyperbolic partial differential equation,” Carpathian Journal of Mathematics, vol. 24, no. 3, pp. 403–408, 2008. View at Google Scholar
  7. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Stability Analysis of Nonlinear Systems, vol. 125, Marcel Dekker Inc., New York, NY, USA, 1989.
  8. B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, San Diego, Calif, USA, 1998.
  9. N. Lungu, Qualitative Problems in the Theory of Hyperbolic Differential Equations, Digital Data, Cluj-Napoca, Romania, 2006.
  10. N. Lungu and I. A. Rus, “Hyperbolic differential inequalities,” Libertas Mathematica, vol. 21, pp. 35–40, 2001. View at Google Scholar · View at Zentralblatt MATH